U.S. doctors online nowAsk doctors free
Oman
A 44-year-old male asked:

Why giddiness some times.

2 doctor answers2 doctors weighed in
Dr. Felicia Mata
Cosmetic Dentistry 25 years experience
Vertigo: See your md. At age 44, there's a lot of causative factors -if you mean dizziness: it can be due to low bp, hypoglycemia, heart problem, panic attacks, inner ear problem, ..Tmj dysfunction can also cause disorientation because it can affect one's sense of balance . You need a dentist for this matter. I hope this helps and your concern be resolved soon.
Dr. Stephen Gordon
Dentistry 43 years experience
See your physician: Giddiness= dizziness may be from middle ear problem, menieres syndrome, sinus problems, tmj, as well as other medical conditions. Various medications may cause this. Changes in blood pressure, changes in blood sugar level. You need to first see your internist physician who may refer you to a specialist for evaluation.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A 49-year-old member asked:
1 doctor answer1 doctor weighed in
A male asked:
1 doctor answer3 doctors weighed in
A 36-year-old member asked:
1 doctor answer2 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jul 12, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.